MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXZERO; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. MAXZERO; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9226
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero microbore extension set was damaged the following information was received by the initial reporter with the following verbatim, it was reported by customer that iv syringe tubing with filter cracked and leaking.
 
Additional Manufacturer Narrative
One sample model mz9226 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a 10 ml bd syringe and flushed with water.A leakage was observed come from the vent of the filter.The customer complaint was verified.Additional air under water test was performed.The set was pressurized with about 10psi, and the vent was submerged under water.There was a steady stream of air bubbles coming from the filter vent.This would indicate that there is no issue with damage/ holes in the membrane.The reason for the membrane leaking is that the hydrophobicity of the membrane must have been compromised during use and not during the manufacturing process.A device history record review could not be performed because a lot number was not provided by the customer.

Brand Name
MAXZERO
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22143441
Report Number9616066-2025-01486
Device Sequence Number8216155
Product Code FPA
UDI-Device Identifier10885403240621
UDI-Public(01)10885403240621
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9226
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown